# SDR SWIA201128015

- Difficulty date: October 1, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 21,614 hours, 18,331 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"GEAR DISAGREE" WARNING.  (FLT 6366)  REPLACED 3B HYDRAULIC PUMP.  P/N ON 848847, S/N OFF MX670403.
